# SDR VJ9800081

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, FS 200 TO 230, BL 45L, CORRODED.  REPLACED SEAT TRACK FROM FS 200 TO 230, BL 45L IAW DC9 SRM 53-05, FIG 4D, 51-30-1 AND 51-30-2.
